# SDR CALA9700179

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 59370525001
- Condition: Leaking
- Location: Lt T/E  Flap
- Part time: 17,632 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM QUANTITY INDICATED ZERO ACCOMPANIED BY THE RT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATING WHILE EN ROUTE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT INBOARD FLAP ACTUATOR LEAKING.  THE FLAP ACTUATOR WAS REPLACED IAW MM 27-52-02, LEAK AND OPERATIONAL CHECKS WERE GOOD.
